# SDR C2XA02IA051

- Difficulty date: March 5, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - Maintenance found the right overwing emergency exit light to be inoperative. Maintenance removed and replaced the affected lamp, operationally checked the lighting system and approved the aircraft for return to service.
